A MASSIVE THANK YOU

sorry not posted anything yesterday but i,m sure you all know why would just like to say a MASSIVE THANK YOU for your help and advice and CARE, when i hopefully beat this withdrawal will post a lot more happier post [ just seems so far away at moment the wall looks massive and the tunnel longer with no light at the end ] YOU ARE ALL WORTH YOUR WEIGHT IN GOLD and i,m glad i found this site X

14 Replies

oldestnewest
  • Hey Nick, you have made it until today, so you will keep doing that, making it to the next day. You WILL beat the withdrawal. Take that time off work pleaseeeeee. so you can nap when the RLS withdrawals let you. Those little naps will make such a difference to your mind and body. You are sooooo sleep deprived and it will do awful things to you mind and body. But i am happy to hear from you today so we know you are ok. Please let us know what your doctor says. x

  • Thank you and work wise I can take sick leave but I find it the only time I get relief mad I know but I'm desperate not only for sleep but my legs going mad wish I could post video my wife took last night it frightened me thanks again x

  • You might see or not see this tonight, but walking altho good as it can give some relief and you will be doing alot of walking as a postman. BUT, you could be having naps and still walk maybe round the garden or up and down the street when you have to move. Nick maybe the Tramadol is not strong enough to give you some relief from the withdrawals. I wonder if your doctor would consider some thing stronger like oxycodine, or even a low dose of morphine, now i know that sounds scarey but many do take morphine low doses for RLS. I was once given oramorph to try from my doctor for my RLS. Its a liquid morphine rather than a pill. The problem i found was it made me really drowsy the next day. Just giving you some alternatives that could be used while you are going through these withdrawals. Of course some doctors are really reluctant to prescribe opiates. x

  • Any advice is good advice and will take on board about taking time off work my pride in my work is going to have to take a back seat this week my mind and body is screaming out for what you are telling me thank you and will discuss other mess when I talk to doctor tomorrow x

  • Your work will still be there once you get through this. And you will enjoy it better when you are not sleep deprived and have a bounce in your step. My postman who is mostly the regular one, has multicoloured hair wears shorts and has his earplugs in listening to gawd knows what. He is really friendly and a great postman, and i can see you being like that. Well not maybe the coloured hair :)

  • Yes, listen to Elisse. You really need to our yourself first at this point in time. ((hugs))

  • Tonight is even harder than the last to really believe I'm going mad and need locking up

  • You are not going mad Nick nor need locking up. Just worn out with sleep deprivation. Get to your doctors appointment come back to us and let us know what he said or gave you to help you better. x

  • One of my RLS meds and chronic pain meds is morphine, for the last 12 years. I would be nuttier than I already am without it. Just for a little while it would help you, or something a little stronger than Tramadol. Just a suggestion, but Elisse and I have seen soooo many people go thru this.

  • Hi Nick, I have not written anything so far as you have so many others looking out for you but I am following your journey and progress and sending positive vibes to you. You will beat this as Elisse says.

    Power to you Nick and gentle hugs.

  • I am following too. I have been there and came out the other side and you will too. Stay strong . My good wishes to you. X

  • Oh Nick,

    Keep hanging in there. You will make it through this and we are all sending positive thoughts your way. I thought I'd never sleep again but guess what? I made it through withdrawal and can now get some decent nights and YOU WILL TOO.

    stay strong

    Jools

  • You are a very strong person, but even a strong person needs some down time. You ARE extremely sleep deprived, and I worry about you getting up for work that early to deliver mail. is there no way you can take a few days off? it will help you immensely, as Elisse says. Just keep checking in with us, even to say "hi". :) As jools has said, she never thought she would sleep again, but look at her now! :) You must have today off, at least , since it is Sunday, so hope you can rest. xx

  • The others are right. The light is there at the end of the tunnel. You are just too tired to see it at the moment. You will get there. Getting off dopamine agonists truly is like stepping out into the light.

You may also like...